
Adaptive Barrier-Lyapunov-Functions Based Control Scheme of Nonlinear Pure-Feedback Systems with Full State Constraints and Asymptotic Tracking Performance
NIU Ben, WANG Xiaoan, WANG Xiaomei, WANG Xinjun, LI Tao
系统科学与复杂性(英文) ›› 2024, Vol. 37 ›› Issue (3) : 965-984.
Adaptive Barrier-Lyapunov-Functions Based Control Scheme of Nonlinear Pure-Feedback Systems with Full State Constraints and Asymptotic Tracking Performance
Adaptive Barrier-Lyapunov-Functions Based Control Scheme of Nonlinear Pure-Feedback Systems with Full State Constraints and Asymptotic Tracking Performance
Asymptotic tracking control / barrier Lyapunov functions / full state constraints / nonlinear pure-feedback systems {{custom_keyword}} /
Asymptotic tracking control / barrier Lyapunov functions / full state constraints / nonlinear pure-feedback systems {{custom_keyword}} /
/
〈 |
|
〉 |